# SDR ASOA201100795

- Difficulty date: April 19, 2011
- Submitted: April 22, 2011
- Operation: Air carrier
- Aircraft: N836AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7263
- Aircraft time: 30,068 hours, 26,151 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AT FS 559+93 STRG 23R HAS A SMALL AREA OF CORROSION AROUND A RIVET.  REMOVED CORROSION IAW SRM 51-21-06.   BLEND IS WITHIN ALLOWABLE DAMAGE LIMITS IAW SRM 53-00-31.  TREAT, PRIME AND PAINT BLEND AREA.
